American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Thomas Schmidt. Strict interior approximation of sets of finite perimeter and functions of bounded variation. Proc. Amer. Math. Soc. 143 (2015) 2069-2084.
Abstract, references, and article information   
View Article: PDF

[2] Johann S. Brauchart and Josef Dick. A simple proof of Stolarsky's invariance principle. Proc. Amer. Math. Soc. 141 (2013) 2085-2096.
Abstract, references, and article information   
View Article: PDF

[3] Athanassia G. Bacharoglou. Approximation of probability distributions by convex mixtures of Gaussian measures. Proc. Amer. Math. Soc. 138 (2010) 2619-2628. MR 2607892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. Daquila. Approximation by strongly annular solutions of functional equations. Proc. Amer. Math. Soc. 138 (2010) 2505-2511. MR 2607880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bin Dong and Zuowei Shen. Linear independence of pseudo-splines. Proc. Amer. Math. Soc. 134 (2006) 2685-2694. MR 2213748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Lorenzo Brandolese. Poisson kernels and sparse wavelet expansions. Proc. Amer. Math. Soc. 133 (2005) 3345-3353. MR 2161159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Fathi B. Saidi. On the proximinality of the unit ball of proximinal subspaces in Banach spaces: A counterexample. Proc. Amer. Math. Soc. 133 (2005) 2697-2703. MR 2146216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Stephen J. Gardiner. Radial limits of harmonic functions on the unit disc. Proc. Amer. Math. Soc. 133 (2005) 1387-1389. MR 2111963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Liwen Qian. On the regularized Whittaker-Kotel'nikov-Shannon sampling formula. Proc. Amer. Math. Soc. 131 (2003) 1169-1176. MR 1948108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jing Zhang. Stability of wavelet frames and Riesz bases, with respect to dilations and translations. Proc. Amer. Math. Soc. 129 (2001) 1113-1121. MR 1814149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Wei-Shyan Tai. A capacitary weak type inequality for Sobolev functions and its applications. Proc. Amer. Math. Soc. 129 (2001) 699-711. MR 1801995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Manos Papadakis. On the dimension function of orthonormal wavelets. Proc. Amer. Math. Soc. 128 (2000) 2043-2049. MR 1654108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Joe Kamimoto, Haseo Ki and Young-One Kim. On the multiplicities of the zeros of Laguerre-Pólya functions. Proc. Amer. Math. Soc. 128 (2000) 189-194. MR 1616650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Igor E. Pritsker. Polynomial approximation with varying weights on compact sets of the complex plane. Proc. Amer. Math. Soc. 126 (1998) 3283-3292. MR 1452821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] K. S. Kazarian and Robert E. Zink. Subsystems of the Schauder system that are quasibases for $L^p[0,1], 1 \le p < +\infty$ . Proc. Amer. Math. Soc. 126 (1998) 2883-2893. MR 1452807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. Q. Jia, S. L. Lee and A. Sharma. Spectral properties of continuous refinement operators. Proc. Amer. Math. Soc. 126 (1998) 729-737. MR 1416091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Stephen J. Gardiner, Myron Goldstein and Kohur GowriSankaran. Global approximation in harmonic spaces . Proc. Amer. Math. Soc. 122 (1994) 213-221. MR 1203986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] András Kroó. A geometric approach to the multivariate M\"untz problem . Proc. Amer. Math. Soc. 121 (1994) 199-208. MR 1181170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Xiao-Xiong Gan and Karl R. Stromberg. On approximate antigradients . Proc. Amer. Math. Soc. 119 (1993) 1201-1209. MR 1169878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ferenc Móricz. A quantitative Dirichlet-Jordan test for Walsh-Fourier series . Proc. Amer. Math. Soc. 118 (1993) 143-149. MR 1123663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. Vanderwerff. Smooth approximations in Banach spaces . Proc. Amer. Math. Soc. 115 (1992) 113-120. MR 1081100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. M. Wilson and D. Zwick. Best approximation by subharmonic functions . Proc. Amer. Math. Soc. 114 (1992) 897-903. MR 1092929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Carl de Boor, Klaus Höllig and Sherman Riemenschneider. Convergence of cardinal series . Proc. Amer. Math. Soc. 98 (1986) 457-460. MR 857940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Abraham Boyarsky. Approximating the absolutely continuous measures invariant under general maps of the interval . Proc. Amer. Math. Soc. 87 (1983) 475-480. MR 684642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] R. Creighton Buck. Nomographic functions are nowhere dense . Proc. Amer. Math. Soc. 85 (1982) 195-199. MR 652441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. A. Zalik. On fundamental sequences of translates . Proc. Amer. Math. Soc. 79 (1980) 255-259. MR 565350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] R. A. Zalik. Approximation by nonfundamental sequences of translates . Proc. Amer. Math. Soc. 78 (1980) 261-266. MR 550509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] M. G. Crandall and A. Pazy. An approximation of integrable functions by step functions with an application . Proc. Amer. Math. Soc. 76 (1979) 74-80. MR 534393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] William H. Ling. On simultaneous Chebyshev approximation in the ``sum'' norm . Proc. Amer. Math. Soc. 48 (1975) 185-188. MR 0361555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Randolph Constantine. Variation norm convergence of function sequences . Proc. Amer. Math. Soc. 45 (1974) 339-345. MR 0352808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia